# SDR C2XA02TY097

- Difficulty date: June 12, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145
- Aircraft serial: 145159
- Aircraft time: 7,570 hours, 5,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULE INSPECTION, THE SERVICE DOOR SILL WAS FOUND CORRODED.  MAINTENANCE BLENDED THE CORRODED AREAS, ALODINED AND PAINTED IAW-EMB-SRM-53-21-10.  THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
